# SDR DALA1144570922

- Difficulty date: July 26, 2011
- Submitted: July 28, 2011
- Operation: Air carrier
- Aircraft: N922DL
- Make and model: Doug MD-88
- Aircraft serial: 49646
- Aircraft time: 61,681 hours, 47,546 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin Panel
- Condition: Delaminated
- Location: Spoiler
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HMV DELAMINATION WAS FOUND ON RT GROUND SPOILER PANEL AND WEAR ON LOWER SURFACE.  SPOILER PANEL UPPER SURFACE WAS REPAIRED IAW SRM 51-70-1B PARA 8 AND LOWER SURFACE REPAIRED IAW SRM 51-10-3B.
